# SDR SWAA2024060597077

- Difficulty date: June 1, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 18,866 hours, 9,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PANEL 142FW HAS MULTIPLE CRACKS ALONG SIDE THE EDGE AND MULTIPLE PLACES WHERE THE RIVETS HAS WORN THROUGH<
